Vol. 57, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On elementary ideals of projective planes in the 4-sphere and oriented Θ-curves in the 3-sphere

Shin’ichi Kinoshita

Vol. 57 (1975), No. 1, 217–221
Abstract

The concept of an infinite cyclic covering has been applied to knot theory. In this paper that of a finite cyclic covering is considered. This enable us to study such cases as projective planes in the 4-sphere and oriented 𝜃-curves in the S-sphere. Some properties of elementary ideals of these cases are examined. The technique of free differential calculus is used, instead of that of coverings.

Mathematical Subject Classification
Primary: 57A15
Secondary: 55A25
Milestones
Received: 16 July 1974
Published: 1 March 1975
Authors
Shin’ichi Kinoshita